<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 47, No. 2) Next Issue >>
Bull. Korean Math. Soc. 2010 Vol. 47, No. 2, 221—442
Some new \v{C}eby\v{s}ev type inequalities
Fiza Zafar, Nazir Ahmad Mir, and Arif Rafiq
MSC numbers : Primary 26D15; Secondary 26D20
Bull. Korean Math. Soc. 2010 Vol. 47, No. 2, 221—229
Asymptotic study of mixed rotating MHD system
Ridha Selmi
MSC numbers : 35B10, 35B25, 35B40
Bull. Korean Math. Soc. 2010 Vol. 47, No. 2, 231—249
Stationary patterns for a predator-prey model with Holling type III response function and cross-diffusion
Jia Liu and Zhigui Lin
MSC numbers : 35J55
Bull. Korean Math. Soc. 2010 Vol. 47, No. 2, 251—261
General nonlinear variational inclusions with $H$-monotone operator in Hilbert spaces
Zeqing Liu, Pingping Zheng, Tao Cai, and Shin Min Kang
MSC numbers : 47J20, 49J40
Bull. Korean Math. Soc. 2010 Vol. 47, No. 2, 263—274
Some examples of relations between non-stable integral cohomology operations
Andrew Percy
MSC numbers : 55S05
Bull. Korean Math. Soc. 2010 Vol. 47, No. 2, 275—286
Characterizations on chain recurrences
Jong-Suh Park and Se-Hyun Ku
MSC numbers : 37B20, 54H20
Bull. Korean Math. Soc. 2010 Vol. 47, No. 2, 287—293
The convergence theorems for common fixed points of uniformly L-Lipschitzian asymptotically $\Phi$-pseudocontractive mappings
Zhiqun Xue
MSC numbers : 47H10 47H09 46B20
Bull. Korean Math. Soc. 2010 Vol. 47, No. 2, 295—305
Weak amenability of convolution Banach algebras on compact hypergroups
Hojjatollah Samea
MSC numbers : 43A20
Bull. Korean Math. Soc. 2010 Vol. 47, No. 2, 307—317
Meromorphic functions sharing a nonzero polynomial CM
Xiao-Min Li and Ling Gao
MSC numbers : 30D35, 30D30
Bull. Korean Math. Soc. 2010 Vol. 47, No. 2, 319—339
Screen conformal lightlike real hypersurfaces of an indefinite complex space form
Dae Ho Jin
MSC numbers : Primary 53C25, 53C40, 53C50
Bull. Korean Math. Soc. 2010 Vol. 47, No. 2, 341—353
Periodic solutions for a kind of $p$-Laplacian Hamiltonian systems
Li Zhang and Weigao Ge
MSC numbers : 34K13, 35A15
Bull. Korean Math. Soc. 2010 Vol. 47, No. 2, 355—367
Complete convergence for weighted sums of random elements
Soo Hak Sung
MSC numbers : 60B12, 60F05, 60F15
Bull. Korean Math. Soc. 2010 Vol. 47, No. 2, 369—383
On quasi-rigid ideals and rings
Chan Yong Hong, Nam Kyun Kim, and Tai Keun Kwak
MSC numbers : 16N60, 16S36, 16W60
Bull. Korean Math. Soc. 2010 Vol. 47, No. 2, 385—399
Comparison theorems on the oscillation of a class of neutral difference equations with continuous variables
Ba\c{s}ak Karpuz and \"{O}zkan \"{O}calan
MSC numbers : 39A10
Bull. Korean Math. Soc. 2010 Vol. 47, No. 2, 401—409
Positive solutions of boundary value problems for $p$-Laplacian with sign-changing nonlinear terms
Xiangfeng Li and Wanyin Xu
MSC numbers : 34B15, 34B16, 34B18
Bull. Korean Math. Soc. 2010 Vol. 47, No. 2, 411—422
Asymptotic behavior of $\mathcal A$-harmonic functions and $p$-extremal length
Seok Woo Kim, Sang Moon Lee, and Yong Hah Lee
MSC numbers : 58J05, 31B05
Bull. Korean Math. Soc. 2010 Vol. 47, No. 2, 423—432
Remarks on the gap set of $R=\mathcal{K}+C$
Nesrin Tuta{\c{s}}
MSC numbers : 14H55, 14G50
Bull. Korean Math. Soc. 2010 Vol. 47, No. 2, 433—442

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd